SUR L’UNICITE DU PROBLEME DE TRICOMI DE L’EQUATION DE CHAPLYGIN

Acta Mathematica Sinica, Chinese Series ›› 1955, Vol. 5 ›› Issue (3) : 393-399.

Acta Mathematica Sinica, Chinese Series ›› 1955, Vol. 5 ›› Issue (3) : 393-399. DOI: 10.12386/A1955sxxb0028
论文

SUR L’UNICITE DU PROBLEME DE TRICOMI DE L’EQUATION DE CHAPLYGIN

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1955, 5(3): 393-399 https://doi.org/10.12386/A1955sxxb0028

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/